# SDR DHL2006743006

- Difficulty date: April 14, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 524971
- Condition: Cracked
- Location: Cracked
- Part time: 39,459 hours, 26,375 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR TORQUE TUBE HOOKS HAS CRACKED COUPING ON TORQUE TUBES CENTER HOOK.
